# SDR SWIA201438548

- Difficulty date: June 12, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,048 hours, 42,496 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FLAP OTBD SIDE RIB STIFFENER CRACKED.  C-CHECK, REPLACED OTBD SIDE RIB STIFFENER AT LT NACELLE FLAP IAW SRM.
